François Brunault. "Beilinson-Kato elements in K₂ of modular curves." Acta Arithmetica 134.3 (2008): 283-298. <http://eudml.org/doc/278213>.
@article{FrançoisBrunault2008, author = {François Brunault}, journal = {Acta Arithmetica}, keywords = {-theory; modular curves; Beilinson-Kato elements; Manin relations; -functions; Beilinson conjectures}, language = {eng}, number = {3}, pages = {283-298}, title = {Beilinson-Kato elements in K₂ of modular curves}, url = {http://eudml.org/doc/278213}, volume = {134}, year = {2008}, }
TY - JOUR AU - François Brunault TI - Beilinson-Kato elements in K₂ of modular curves JO - Acta Arithmetica PY - 2008 VL - 134 IS - 3 SP - 283 EP - 298 LA - eng KW - -theory; modular curves; Beilinson-Kato elements; Manin relations; -functions; Beilinson conjectures UR - http://eudml.org/doc/278213 ER -